ITEM METADATA RECORD
Title: The safest dependence structure among risks
Authors: Dhaene, Jan ×
Denuit, M #
Issue Date: Sep-1999
Publisher: Elsevier science bv
Series Title: Insurance: Mathematics & Economics vol:25 issue:1 pages:11-22
Abstract: In this paper we investigate the dependence in Frechet spaces containing mutually exclusive risks. It is shown that, under some reasonable assumptions, the safest dependence structure, in the sense of the minimal stop-loss premiums for the aggregate claims involved, is obtained with the Frechet lower bound and precisely corresponds to the mutually exclusive risks of the Frechet space. In that respect, the present paper complements some previous studies by Heilmann (1986) [On the impact of independence of risks on stop-loss premiums. Insurance: Mathematics and Economics 5, 197-199], Dhaene and Goovaerts (1996) [Dependency of risks and stop-loss order. ASTIN Bulletin 26, 201-212], Dhaene and Goovaerts (1997) [On the dependency of risks in the individual life model, Insurance: Mathematics and Economics 19, 243-253], Muller (1997) [Stop-loss order for portfolios of dependent risks. Insurance: Mathematics and Economics 21, 219-224], Taizhong and Zhiqiang (1999) [On the dependence of risks and the stop-loss premiums. Insurance: Mathematics and Economics 24, 323-332]. A couple of actuarial applications enhance the interest of the results derived here. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science